# SDR 97ZZZX3319

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864PA
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 075
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: A255178040
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 73 - AT DEPARTURE, A DENT APPROXIMATELY 19 INCHES LONG BY 2 TO 5 INCHES WIDE WAS FOUND ON THE LEFT HORIZONTAL STABILIZER LEADING EDGE.  DETERMINED THAT LAVATORY WATER FROM A LAVATORY CAUSED DAMAGE.  REPLACED STABILIZER LEADING EDGE.  EA 97-3800-01 WHICH INSTALLS A WASTE DRAIN VALVE WILL BE EMBODIED ON THE AIRCRAFT.  AIRCRAFT RETURNED TO SERVICE.  (X)
